# SDR RAIA00603003

- Difficulty date: March 4, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 18,230 hours, 16,417 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - IN FLIGHT BAG SMOKE ILLUMINATED MOMENTARILY THEN WENT OUT.  AFTERWARDS LIGHT IN EXTINGUISHER BUTTON STAYED ILLUMINATED.  MAINTENANCE INSPECTED THE AFT CARGO SMOKE DETECTOR SYSTEM WITH NO FAULTS FOUND.
